# SDR SCNA96084

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Part number: 1012611
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD LOWER EMERGENCY EXIT SIGN WAS FOUND BROKEN.  REMOVED AND REPLACED EXIT SIGN ASSEMBLY.  CHECKS OK.
